An update on semisimple quantum cohomology and F-manifolds

Manin, Yuri ; Teleman, Constantin ; Hertling, Claus

Document Type: Article
Year of publication: 2009
The title of a journal, publication series: Proceedings of the Steklov Institute of Mathematics / American Mathematical Society
Volume: 264
Page range: 62-69
Place of publication: Birmingham, Ala. [u.a.]
Publishing house: Interperiodica
ISSN: 0081-5438
Publication language: English
Institution: School of Business Informatics and Mathematics > Algebraische Geometrie (Hertling 2005-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item